# SDR AALA2018110659036

- Difficulty date: October 10, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 39,772 hours, 18,877 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D536716000000
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 252SF, IN THE PASSENGER CABIN.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011.
